# SDR ASOA03430

- Difficulty date: September 10, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOORBEAM VERTICAL ANGLES AT FS 484, LBL AND RBL 27 AND RBL 36 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FLOORBEAM VERTICAL ANGLES AT FS 484, LBL AND RBL 27 AND RBL 36 IAW ASA EO 600-53-0098.  (M)
